MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 WINGED INFUSION SET WITH INJECTION SITE 22G X 0.75; NEEDLE, HYPODERMIC, SINGLE LUMEN

C.R. BARD, INC. (BASD) -3006260740 WINGED INFUSION SET WITH INJECTION SITE 22G X 0.75; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refn3628 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported by healthcare professional that "the needle extension of the porta-cath is leaking, letting air in the whole set.Hence, creating bubbles.And since this is a central line device equipment it is critical that air is not in the picture.Otherwise, we are putting the patient at risk for multiple complications.It was removed as soon as staff noticed that there are bubbles and tried again.We are using it mostly for pediatric patients and you know how pediatrics can get very irritated/uncomfortable during the procedure the second time around due to faulty device.".

Brand Name
WINGED INFUSION SET WITH INJECTION SITE 22G X 0.75
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kayla olsen
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key14518722
Report Number3006260740-2022-01974
Device Sequence Number15069339
Product Code FMI
UDI-Device Identifier00801741065873
UDI-Public(01)00801741065873
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K863606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number2205222
Device Lot NumberREFN3628
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/08/2022
Initial Report FDA Received Date05/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown